# SDR DALA2016032302237

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON DOOR STOP CLIPS NRS 1 AND 12 AT LT AFT OVERWING EMERGENCY EXIT.  CLIPS WERE REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-2, 51-10-3  PAR 14/21 AND DWG 9957735, REV G.
